# SDR DALA106006302

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,826 hours, 11,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE UD EMERGENCY EXIT SIGN AT SEAT 80J INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
